Iterative methods for solving large systems of linear equations
Acta Universitatis Carolinae. Mathematica et Physica, Tome 15 (1974) no. 1-2, pp. 179-188
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1974_15_1-2_a39,
author = {Young, D. M.},
title = {Iterative methods for solving large systems of linear equations},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {179--188},
year = {1974},
volume = {15},
number = {1-2},
mrnumber = {0398081},
zbl = {0312.65026},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1974_15_1-2_a39/}
}
Young, D. M. Iterative methods for solving large systems of linear equations. Acta Universitatis Carolinae. Mathematica et Physica, Tome 15 (1974) no. 1-2, pp. 179-188. http://geodesic.mathdoc.fr/item/AUCMP_1974_15_1-2_a39/